Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Child has constant red dot on the cheek since months with white flat head in the middle. What could it be?

HI! My 3 year old has had a red dot about the size of a pinhead on his cheek for several months now. The last week or so a flat white head has formed in the middle of it...almost like a white head on a pimple but flat. Can this be more than just a pimple? He also seems to be suffering from some type of eczema as he has areas of dry skin on his body which seem to flare up on and off, usually depending on what he eats...he s had areas of dry skin on his body since birth...can the two be related?
Asked On : Sat, 29 Dec 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hello red spot can be due to spitz is one kind of haemangioma as a white spot appeared it is in remission stage.there is no need for further is not related to atopic dermatitis
Answered: Mon, 5 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor